Severe Congestion, Nasal Spray
Oxymetazoline HCI nasal solution - nasal decongestant. Fast, powerful congestion relief. Up to 12 hour relief. Maximum strength plus menthol. No. 1 doctor & pharmacist recommended nasal spray brand. Afrin severe congestion is a maximum strength formula with the aromatic power of menthol. It starts to work in seconds providing up to 12 hours of nasal congestion relief without drowsiness. Up to 12-hour relief from nasal congestion. Relief lasts all-day or all-night. www.afrin.com. Questions or comments? 1-800-317-2165. 100% recycled paperboard. Product of Germany.
Active Ingredients: Oxymetazoline Hydrochloride (0.05 %), Nasal Decongestant. Inactive Ingredients: Benzalkonium Chloride Solution, Benzyl Alcohol, Camphor, Edetate Disodium, Eucalyptol, Menthol, Polysorbate 80, Propylene Glycol, Purified Water, Sodium Phosphate Dibasic, Sodium Phosphate Monobasic.
Contains: Warnings: When using this product: do not use more than directed; do not use for more than 3 days. Use only as directed. Frequent or prolonged use may cause nasal congestion to recur or worsen; temporary discomfort such as burning, stinging, sneezing or an increase in nasal discharge may occur; use of this container by more than one person may spread infection. Stop use and ask a doctor if symptoms persist. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. If swallowed, get medical help or contact a Poison Control Center right away.
Directions: To Use: Push firmly down on cap and turn counter clockwise. To spray, squeeze bottle quickly and firmly. Do not tilt head backward while spraying. Wipe nozzle clean after use. Secure cap after use. Adults and Children 6 to Under 12 Years of Age (with Adult Supervision): 2 or 3 sprays in each nostril not more often than every 10 to 12 hours. Do not exceed 2 doses in any 24-hour period. Children Under 6 Years of Age: Ask a doctor.
About the Producer
Bayer Healthcare LLC